# SDR DLM90001879

- Difficulty date: September 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 11,882 hours, 6,430 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD MAIN TIRE BLEW ON LANDING.  VSI ESTIMATED AT 100 FPM, RAN ANTISKID AND ABS RTS TESTS, ALL OK.  REPLACED NR 1 & 2 TIRES AND BRAKES.
